Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Small child, frequent stools, followed by constipation. Breastfed, also on lactogen. Treatment?

Hi.i have a 1month old baby his birth weigth(4.7) im breast feeding as well bottle feeding(nan). His stool was fine has been going out 6times a day if not more,after he turned 1month became less and now not at all.its been 4 days now and no stool,so i think it migth be the milk so ive chaged to lactogen1.his a big baby and is not getting enough.what can i do no stool not getting enough?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
you are correct!
The main cause of constipation in infants is inadequate intake.
Continue breast milk as much and as long as possible.
Nan,lactogen and all other formula milk are same.
They all make the stool hard.No point in changing the milk because of this!
Try to increase the volume of milk slowly
All the best
Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor